Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46746
Title: | Corrigendum to "Generalized contractions on partial metric spaces" [Topology Appl. 157 (2010) 2778-2785] | Authors: | Altun, I. Sadarangani, K. |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Fixed point Generalized contraction Partial metric space |
Issue Date: | 2011 | Journal: | Topology and its Applications | Abstract: | We correct the proof of Theorem 1 in the paper in the title. | URI: | http://hdl.handle.net/10553/46746 | ISSN: | 0166-8641 | DOI: | 10.1016/j.topol.2011.05.023 | Source: | Topology and its Applications [ISSN 0166-8641], v. 158 (13), p. 1738-1740 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
19
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
20
checked on Mar 30, 2025
Page view(s)
56
checked on Jul 20, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.